Please use this identifier to cite or link to this item:
|Title:||An inverse coefficient problem for the heat equation in the case of nonlocal boundary conditions|
|Authors:||Kerimov, Nazim B.|
Ismailov, Mansur I.
Inverse coefficient problem
Nonlocal boundary conditions
|Citation:||Journal of Mathematical Analysis and Applications|
|Series/Report no.:||Vol. 396;Issue 2|
|Abstract:||This paper investigates the inverse problem of finding a time-dependent coefficient in a heat equation with nonlocal boundary and integral overdetermination conditions. Under some regularity and consistency conditions on the input data, the existence, uniqueness and continuous dependence upon the data of the solution are shown by using the generalized Fourier method.|
|Appears in Collections:||Publication|
Files in This Item:
|An inverse coefficient problem for the heat equation in the case of nonlocal boundary conditions.pdf||237.36 kB||Adobe PDF||View/Open|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.